# SDR SWAA2017100616938

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 50,599 hours, 24,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PHOTO LUMINESCENT EMERGENCY EGRESS STRIP DAMAGED AT ROW 1.  R&R STRIP IAW AMM.
